| Catalog Number |
6125119090 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 4 device investigation types have not yet been determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 malfunction events in which the device was reportedly received in such a manner to indicate that its sterility had been compromised.4 events had no patient involvement: no patient impact.
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly received in such a manner to indicate that its sterility had been compromised.2 events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 4 events were previously reported during the reporting period; however, 2 previously reported events in this report should have been included under mfr report # 3015967359-2024-02284.2 previously reported events are included in this follow-up record.Product return status: 2 device investigation types have not yet been determined.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 2 previously reported events are included in this follow-up record.Product return status 2 devices were received.
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly received in such a manner to indicate that its sterility had been compromised.- 2 events had the problem identified before clinical use/exposure; there was no patient involvement.